MAUDE Adverse Event Report: CARDINAL HEALTH MAGELL INSULIN 1/2ML 30GX5/16; SYRINGE, PISTON

CARDINAL HEALTH MAGELL INSULIN 1/2ML 30GX5/16; SYRINGE, PISTON
Model Number 8881893050
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they have had reports of the devices coming out of the package broken.The customer provided a photo that shows the safety and cap separated from the syringe.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the device history record (dhr) was reviewed and there were no issues found.One (1) photo and one (1) physical sample were provided for evaluation.The reported condition was confirmed; however, the exact root cause could not be determined based on the available information.All information received will be used for further tracking and trending purposes.

Brand Name
MAGELL INSULIN 1/2ML 30GX5/16
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18848549
Report Number1915484-2024-00005
Device Sequence Number7485497
Product Code FMF
UDI-Device Identifier10884521005976
UDI-Public10884521005976
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881893050
Device Catalogue Number8881893050
Device Lot Number327932X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown